Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Benoit Charbonneau, Visiting Assistant Professor

Benoit Charbonneau

Please note: Benoit has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  
Email Address: send me a message
Web Page:


PhDMassachusetts Institute of Technology2004
MScUniversité du Québec à Montréal1999
BScUniversité du Québec à Montréal1998

Research Interests: Gauge theory, more specifically Nahm transforms, Yang-Mills instantons, and their dimensional reductions, and moduli spaces of vector bundles

Please click here for statement of research accomplishments and plans.

Areas of Interest:

Differential geometry
Algebraic geometry
Gauge theory


Gauge theory • Nahm transform • Periodic Yang-Mills instantons • Gravitational instantons • Calorons • Monopoles • Moduli spaces of vector bundles

Recent Publications   (More Publications)

  1. Benoit Charbonneau, Patrick Charbonneau, Gilles Tarjus, Geometrical frustration and static correlations in a simple glass former, Phys. Rev. L (Accepted, December, 2011) [1108.2492]  [abs]
  2. Benoit Charbonneau and Mark Stern, Asymptotic Hodge Theory of Vector Bundles (Submitted, 2011) [1111.0591]
  3. Benoit Charbonneau and Jacques Hurtubise, The Nahm transform for calorons, in The many facets of geometry: a tribute to Nigel Hitchin, edited by Jean-Pierre Bourguignon, Oscar Garcia-Prada and Simon Salamon (July, 2010), Oxford University Press, ISBN 978-0-19-953492-0 [2412]  [abs]
  4. Benoit Charbonneau and Jacques Hurtubise, Singular Hermitian-Einstein monopoles on the product of a circle and a Riemann surface, International Mathematics Research Notices (April, 2010) [doi]
  5. Benoit Charbonneau, Yuriy Svyrydov, and P.F. Tupper, Convergence in the Prokhorov Metric of Weak Methods for Stochastic Differential Equations, IMA Journal of Numerical Analysis, vol. 30 no. 2 (2010), pp. 579-594 [drn067], [doi]  [abs]
Conferences Organized

Security: For more secure communication, please use my PGP (GnuPG) public key.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320